# SDR UIEA2019021403214

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,479 hours, 16,972 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: A00865
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR, FWD DET FAN EICAS MESSAGE( R/R M716 FWD DET BLOWER IAW AMM 26-16-02. OPS CHECK NORMAL  )
